Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed with mgus. Feeling cold and having loose bowel movement. Cause and cure?

User rating for this question
Very Good
Answered by

Allergist and Immunologist
Practicing since : 1999
Answered : 584 Questions
I have many problems ... MGUS but it is escalating ... I am cold, have chills, body temp of 96.4, have had loose bpwels for 3 weeks .. seem to have to go to bathroom as soon as I eat something ... go to the doctor and no one seems to be concerned with this. But I would like to know WHY this is happening!
Posted Sat, 8 Dec 2012 in Blood Disorders
Answered by Dr. Sujoy Khan 2 hours later

Thank you for writing to us.

I am sure you are under observation with paraprotein levels, Immunoglobulin levels etc for the MGUS.

If you are having the symptoms of cold, chills, diarrhoea for 3 weeks you MUST get this investigated with a complete blood count, LFTs, calcium, phosphate, stool c/s to ensure that the cause is found.

Do not take codeine or tablets to stop the loose motions, as it potentially could be infectious diarrhoea. If you have taken a lot of pain medication for the arthritis, then the diarrhoea could be related to that. Viral infection is most likely but a superadded bacterial infection must be excluded given the status of your immune system.

I hope that was useful. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor